# SDR CALA2023090602729

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 45,541 hours, 15,930 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 7377899ERMLGCARB
- Part serial: 0975C20766
- Condition: Damaged
- Location: #1 Mlg
- Part time: 674 hours, 253 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 MAIN TIRE TREAD WAS BLOWN OFF. PHOTOS R&R #1 MLG TIRE IAW AMM 32-45-11. PARTS USED: 60-3249-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1799040  SN OFF 0159 WHEEL, TIRE, AS  OFF 60-3249-9-0002 0159 ON 60-3249-9-0002 2609. LEFT SIDE WHEEL WELL BLADE SEAL DAMAGED FROM HOT TIRE. REMOVED AND REPLACED THE FOLLOWING BLADE SEAL: FROM AIPC REF 53-14-00-05B (FIG #30,50,55,60,80,85,120,145,140) IAW AMM 32-12-12 REMOVED AND REPLACED THE FOLLOWING BLADE SEAL FROM AIPC REF 53-14-00-05B (FIG # 30,50,55,60,80,85,120,145,140) IAW AMM 32-12-12 STILL REQUIRES REPLACEMENT OF 3 BLADE SEALS, ITEM #S 95,100&115. REF IPC 53-14-00-05B. ITEMS NIS, ORDER ON AOG. REPLACED BLADE SEALS #95 & 115. STILL REQUIRES BLADE PART #149A7661-53, M&E 29-5314-3-0041, IPC 53-14-00-05B. NIS @ EWR. R+R LEFT SIDE WHEEL WELL BLADE SEAL IRW AMM 32-12-12. LEFT WING INBD AFT FLAP LOWER SURFACE HAS DAMAGE FROM TIRE TREAD. VERIFIED ALL ASSOCIATED RII ITEMS HAVE BEEN C/W. INSPECTION OF MOUNTING HARDWARE FOUND NO OBVIOUS DEFECTS AT THIS TIME. OK FOR INSTALLATION. VERIFIED ALL RII ITEMS HAVE BEEN C/W FOR T/E FLAP INSTALLTION IAW MM 27-51-12-400-801 UP TO AND INCLUDING STEP 3.G (2)(D). REMOVED AFT TRAILING FLAP PER MM 27-51-12-000-801 MOUNTING HARDWARE REQ''S INSPECTION FOR OK TO INSTALL INSTALLED LEFT INBOARD FLAP UP TO AND INCLUDING STEP 3. G(2)(D). INBD FLAP INSTALL ROTABLE PARTS CHANGE WAS INDICATED - TT # 1501607 SN OFF 3031 FLAP, B737NG, L OFF 29-5753-9-0006 3031 ON 29-5753-9-0026 1821 FLAP, B
